# SDR IXXA0400109O

- Difficulty date: September 30, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 65,113 hours, 16,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: P51351
- Part serial: P5066
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 65,113 hours, 16,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT PACK CONTROL VALVE WOULD NOT MAINTAIN CABIN ALTITUDE OF 1000 FEET WITH AIRCRAFT AT FL 250 AND RIGHT PACK OFF.  CREW RETURNED TO PHIK AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED SECURTIY OF LEFT PACK/FLOW CONTROL SYSTEM, DUCTS AND COMPONENTS.  NO DEFECTS WERE NOTED. VERIFIED SECURITY AND FREEDOM OF OPERATION OF LEFT CONDITIONED AIR, CHECK VAVLE AND RAM AIR(COLD) CHECK VALVE, NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED LEFT FLOW CONTROL VALVE PER ALL APPLICABLE MANUALS.
